Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
122 Doctors are Online

Suffering from hair loss due to alopecia. Taking novophane, using antifungal cream, shampoo. Solution?

Hello doc... Can anybody answe my quirky please, I am suffering from hair loss due to alopecia as wat my docs diagnosis.. A small patch which is getting bigger and the hair loss is still not stopping though I am taking novophane regularly and applying the anti fun gul cream and using antifungul shampoo. Can u please tell me what can I do to stop it ASAP please. Thanks
Asked On : Mon, 14 Oct 2013
Answers:  1 Views:  40
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Hi,
Thanks for writing in.
The condition can be alopecia areata.
Alopecia areat can be treated with oral and topical steroids and immunomodulators.Antifungal cream will not help much.
Hope this helps.
A consultation with dermatologist will be helpful.
Regards
DrSudarshan
MD
Dermatology
Answered: Mon, 14 Oct 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor